Get your Health question answered in 3 easy steps

183 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes chess tightness, dizziness, tired, weakness ?

symptoms: chess tightness, weakness, extreme tireness, dizziness, faintness
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
go to the emergency room ASAP. I'm a respiratory therapist and you better go now!
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m 66 years old. Right now I m very light headed. My blood pressure is 85/53/61. My blood sugar reading is 149 but I am not diabetic, to my knowledge. I feel weak and need a cane to steady myself. Normally I m very healthy. This is the third time in the last 6 months this has occurred. The last two times it cleared up as fast as it came upon me. I m scheduled to see my heart dr. Thursday. My wife insists I go to the emergency room, and I want to just sit tight until it goes away again and then discuss it with my dr. Thur.

doctor1 MD

I m a 58 year old male who has just had a complete blood work up and everything is negative/normal except my cholesterol. I have been dizzy, tired, weak for over a week and it s not improving. My EKG was normal, too. What else should we be looking at in terms of causes?

doctor1 MD

hello...i was just wondering...i have had dizziness, headaches, weird feeling in my head - its like an altered state of consciousness...ive had numbness in my hands and feet but not tingling,..i have been in these trances that i cannot come out of - but i remember them...when i come out of them it is usually from a loud noise or someone touching my hand.... i feel tired all the time...weak...my arms and legs feel heavy to lift,..my prescription glasses - my eyes keep changing...this has been going on for the past 9 weeks...my doctor sent me to a neurologist who said its stress??? ive had a ct scan, an eeg scan, blood test and MRI which have all came back normal. my doc put me on anti depressents sertraline ..but all of the above symptoms seem to worsen when i take them..i have also been on serc tablets and stemzine ..............................all of these tablets worsen this weird feeling in my head...is fuzzy like i am in a constant daydream everyday along with dizziness .....PLEASE HELP ME!?????                                                                  

Recent questions on Dizziness

doctor1 MD

I use Inderal la 80mg for an indefinite period of thirty years. It is now off the market. My doctor pur blokka 40mg prescribed. how many pills should I drink every day. the two weeks that I am on a drug, I m off balance, sometimes feel like I do to myself is not whistling in my ears, dizzy. I feel like I have a lack of oxygen, my heart s rhythm is not normal it time then I feel tired. Inderal la 80mg is prescribed for narrowing of arteries in my brain and heart, angina, migraine, heart rates and blood pressure ranging

doctor1 MD

Since, 6 days ago I wake up dizzy, and throw up the yellow liquiud (bile). I went to see the doctor,but they couldn.t stop the dizziness and the vomitting of bile. I don't have my galdbladder since more than 23 years,but everytime I have problems I vomit bile, and I have sharpy pain in the left side, but now I'm worry because I'm dizzy. I got ct scan I dont show nothing in my liver. Maybe I have (bile-reflux?)

doctor1 MD

I sometimes feel this sudden sinking feeling in my chest region .. specially along the windpipe and below. It occurs almost 1-2 times daily and lasts for hardly 1-2 seconds. I'm a heart patient detected of HOCM and i also have some gastric problems .. is this feeling related to my heart rythm or is it because of the gastric problem. Rarely it's accompanied with dizziness but goes away within few seconds. Pl advice.

doctor1 MD

I have A Fib. I had a cardiac ablation. The procedure should have taken 4 hours. It took my Dr. 7 and 1/2 hours and he told me he could only do 3, as one part was too close to my wind pipe and he did not want to chance nicking it. I am currently taking Metoprolol, Tikosin, and Digoxin. I am experiencing A Fib off and on, dizziness, tingling in my left thumb and forefinger, and occasional heartburn. What could be causing these symptoms?

doctor1 MD

I have had a pain since two months ago in my head: wake up in the monrning and start to bother me on the top of my head on the left. Sometimes on other areas. The pain grows as I move around and take too much medicine that it hurts my stomach. in...

doctor1 MD

How do you know if you have a panic attack?

doctor1 MD

hi...i take 240 mg diltiazem ER daily in the morning which I did today. I accidentally took another one at 5:30 this afternoon. Do I need to be worried about anything?